# SDR SWAA2025050554021

- Difficulty date: March 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED ON BS 1040 LBL 33.80 WL 208.1 AFT GALLEY AREA 2025-232285<[01] REPLACED NEW WEB AND FASTENERS LOCATED ON BS 1040 LBL 33.80 WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEN 9. AND DWG 148A0922 SHEET 23 REV - SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED NEW WEB AND FASTENERS LOCATED ON BS 1040 LBL 33.80 WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEN 9. AND DWG 148A0922 SHEET 23 REV - SEE INDIVIDUAL SIGN-OFF BELOW.
